Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Loss of strength in hands and legs, sensitive to hot and cold objects, taking Bisoprolol. Advice?

Hi ] My father (age 75) is experiencing severe loss of power in his hands and legs, he still works as an engineer but is now unable to hold tools due to the loss of power. his hands are also very sensitive to hot and cold items. He recently started 1.25 of bisoprolol as he has an irregular heart beat. Please can you advise as his condition is worsening day by day, we have requested an MRI of his neck .
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Dear you should take contact with an neurologist because with the neurological exam the doctor is able to determinate the cause.Does your father has neck pain, because if there are no neck pain probably the problen isn't the neck.I would reccomend an electronervogram of 4 extremities.Hope my advice will help you wish you all the best
Answered: Wed, 18 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor